# SDR HXS2003F00004

- Difficulty date: July 18, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N405AE
- Make and model: Snias AS350B3
- Aircraft serial: 3286
- Engine: Tmeca ARRIEL1
- System (JASC): 7603 · Power Lever
- Part: Roll Pin
- Condition: Failed
- Location: Torque Tube
- Part time: 615 hours
- Component: Torque Tube
- Component part number: 0292127930
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILED POWER CHECKS DUE TO TORQUE FAILURE. INVESTIGATED SITUATION AND DETERMINED THAT A ROLL PIN FAILURE HAD OCCURED.
